Discussions By Condition: I cannot get a diagnosis.

Various symptoms, growing concern : (

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • August 17, 2010
  • 07:04 AM

About two months ago I realized my fingernails were yellow, went to the doctor and she gave me hydrocortisone cream as she thought it was a reaction to something. A few weeks after that I noticed that my toenails were yellow as well, so I starting putting the cream on them as well. Currently my finger and toe nails are still yellow, recently I have been feeling just drained, like I dont have the energy to make supper for my family or even play with my daughter, the other day I had two naps of an hour and a half and still slept 9 hours at night. I woke up this morning with the worst sore throat I have ever had so, when my husband got home from work I had him take a flashlight and see if there was anything strange. There are a few white dots at the back of my throat and a few red dots on the roof of my mouth, it also appears as though the back of my tongue and the roof of my mouth and a tinge yellow now as well. I should mention that I am currently taking amitriptyline for migraines and cipralex for anxiety. I went to a medicentre tonight and the doc told me that the red on the roof of my mouth are burst blood vessels, that she was going to refer me to a dermatologist for my fingernails and took a swab of my throat. I am curious if all these things could somehow be linked and if I have reason to be concerned as I have never experienced anything remotely similar to this. If anyone has any information, please let me know as I am a wee bit freaked out!!!!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?